A Maximum Principle with Applications to the Forced Sine-Gordon Equation

  • Aureliano M. Robles-Pérez
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 43)


In this note I report some work done in collaboration with R. Ortega. The details and a list of references can be seen in [3].


Periodic Solution Maximum Principle Lower Solution Real Eigenvalue Linear Positive Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Ph. Clément and A. Peletier, An anti-maximum principle for second-order elliptic operatorsJ. Differential Equations34 (1979), 218–229.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    J. Mawhin, Periodic oscillations of forced pendulum-like equations. In:Lecture Notes in MathematicsVol. 964, Springer-Verlag, Berlin, 1982, pp. 458–476.Google Scholar
  3. [3]
    R. Ortega and A.M. Robles-Pérez, A maximum principle for periodic solutions of the telegraph equationJ. Math. Anal. Appl.221 (1998), 625–651.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  • Aureliano M. Robles-Pérez
    • 1
  1. 1.Departamento de Matemática Aplicada Facultad de CienciasUniversidad de GranadaSpain

Personalised recommendations